Alert archive / California / Wind Advisories in 2006

Wind Advisory 4, NWS Reno, NV

January 13, 20065 counties in California; 5 counties in Nevada

NWS Reno, NV issued this wind advisory at Jan 13, 2006, 10:31 AM PST for 5 counties in California; 5 counties in Nevada. It took effect at Jan 13, 2006, 12:00 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2006, 10:31 AM PST (18:31 UTC)
In effect from
Jan 13, 2006, 12:00 PM PST
Expired
Jan 14, 2006, 4:00 AM PST
In force
16 hr
Issued by
NWS Reno, NV

Counties Lassen County, CA, Modoc County, CA, Mono County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 32 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 6.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2006-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2006-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 131831
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1031 AM PST FRI JAN 13 2006

...BREEZY CONDITIONS THIS AFTERNOON AND EVENING AHEAD OF AN
APPROACHING COLD FRONT...

.WINDS WILL INCREASE THIS AFTERNOON ACROSS NORTHEASTERN CALIFORNIA
AND WESTERN NEVADA AS A PACIFIC STORM SYSTEM APPROACHES THE WEST
COAST. THE HIGHEST WINDS WILL OCCUR LATER THIS EVENING BEFORE
RAIN AND SNOW MOVE INTO THE AREA OVERNIGHT.

CAZ070-071-NVZ005-140700-
/O.NEW.KREV.WI.Y.0004.060113T2000Z-060114T0700Z/
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
EMPIRE...GERLACH
1031 AM PST FRI JAN 13 2006

...WIND ADVISORY IN EFFECT UNTIL 11 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 11 PM PST THIS EVENING. 

SOUTH WINDS ARE BEGINNING TO PICK UP TODAY AND WILL CONTINUE TO
INCREASE THROUGH THIS AFTERNOON. BY LATE THIS AFTERNOON SOUTH
WINDS WILL BE 15 TO 30 MPH WITH GUSTS UP TO 50 MPH...ALTHOUGH
HIGHER GUSTS ARE POSSIBLE IN WIND PRONE AREAS. WINDS WILL TAPER
OFF LATE TONIGHT AS RAIN AND SNOW MOVE INTO THE AREA.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NVZ003-140700-
/O.NEW.KREV.WI.Y.0004.060113T2000Z-060114T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
1031 AM PST FRI JAN 13 2006

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY. 

SOUTH WINDS ARE BEGINNING TO PICK UP THIS MORNING AND WILL CONTINUE TO
INCREASE INTO THE AFTERNOON. BY LATE THIS AFTERNOON SOUTH WINDS WILL
BE 15 TO 30 MPH WITH GUSTS UP TO 50 MPH...ALTHOUGH HIGHER GUSTS
ARE POSSIBLE IN WIND PRONE AREAS. WINDS WILL TAPER OFF LATE TONIGHT
AS RAIN AND SNOW MOVE INTO THE AREA.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS75 KREV 140307
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
707 PM PST FRI JAN 13 2006

...WINDY CONDITIONS ARE EXPECTED TONIGHT AND SATURDAY MORNING
AHEAD OF AN APPROACHING COLD FRONT...

.WINDS WILL INCREASE THIS EVENING ACROSS EASTERN CALIFORNIA AND
WESTERN NEVADA AS A PACIFIC STORM SYSTEM APPROACHES THE WEST
COAST. THE STRONGEST WINDS ARE EXPECTED DURING THE LATE EVENING
AND OVERNIGHT HOURS...FOLLOWED BY DIMINISHING WINDS AFTER A COLD
FRONT PASSES THROUGH AND BRINGS RAIN AND SNOW TO THE REGION.

CAZ073-NVZ001-141200-
/O.EXB.KREV.WI.Y.0004.000000T0000Z-060114T2000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
707 PM PST FRI JAN 13 2006

...WIND ADVISORY IN EFFECT UNTIL 12 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 12 NOON PST SATURDAY.

SOUTH WINDS WILL INCREASE THROUGH THIS EVENING. BY LATE THIS
EVENING THROUGH SATURDAY MORNING SOUTH WINDS OF 20 TO 30 MPH WITH
GUSTS UP TO 50 MPH ARE EXPECTED...WITH LOCALLY HIGHER GUSTS IN
WIND PRONE AREAS AND OVER RIDGES. WINDS WILL TAPER OFF LATE
SATURDAY MORNING AS RAIN AND SNOW MOVE INTO THE AREA.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ071-141200-
/O.EXT.KREV.WI.Y.0004.000000T0000Z-060114T1200Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
707 PM PST FRI JAN 13 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST SATURDAY. 

SOUTH WINDS WILL CONTINUE TO INCREASE THROUGH THIS EVENING. BY
LATE THIS EVENING AND LATE TONIGHT SOUTH WINDS OF 20 TO 30 MPH
WITH GUSTS UP TO 50 MPH ARE EXPECTED...WITH LOCALLY HIGHER GUSTS
IN WIND PRONE AREAS. WINDS WILL TAPER OFF EARLY SATURDAY MORNING
AS RAIN AND SNOW MOVE INTO THE AREA.

$$

CAZ070-NVZ003-005-141200-
/O.EXT.KREV.WI.Y.0004.000000T0000Z-060114T1600Z/
SURPRISE VALLEY CALIFORNIA-GREATER RENO-CARSON CITY-MINDEN AREA-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...SPARKS...VERDI...GARDNERVILLE...EMPIRE...GERLACH
707 PM PST FRI JAN 13 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST SATURDAY. 

SOUTH WINDS WILL INCREASE THIS EVENING. BY LATE THIS EVENING AND
OVERNIGHT SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50
MPH ARE EXPECTED...WITH LOCALLY HIGHER GUSTS IN WIND PRONE AREAS.
WINDS WILL TAPER OFF SATURDAY MORNING AS RAIN AND SNOW MOVE INTO
THE AREA.

$$

MJD
000 
WWUS75 KREV 141149
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
349 AM PST SAT JAN 14 2006

CAZ070-NVZ003-005-141300-
/O.CAN.KREV.WI.Y.0004.000000T0000Z-060114T1600Z/
SURPRISE VALLEY CALIFORNIA-GREATER RENO-CARSON CITY-MINDEN AREA-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...SPARKS...VERDI...GARDNERVILLE...EMPIRE...GERLACH
349 AM PST SAT JAN 14 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. LOCAL WIND GUSTS TO 45 MPH REMAIN POSSIBLE TODAY AS A
COLD FRONT MOVES ACROSS THE AREA.

$$

CAZ073-NVZ001-141300-
/O.CAN.KREV.WI.Y.0004.000000T0000Z-060114T2000Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
349 AM PST SAT JAN 14 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. LOCAL WIND GUSTS TO 45 MPH REMAIN POSSIBLE TODAY AS A
COLD FRONT MOVES ACROSS THE AREA.

$$

CAZ071-141300-
/O.EXP.KREV.WI.Y.0004.000000T0000Z-060114T1200Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
349 AM PST SAT JAN 14 2006

...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING.
LOCAL WIND GUSTS TO 40 MPH ARE POSSIBLE TODAY AS A COLD FRONT
MOVES ACROSS THE AREA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:58 AM PST, 6 hours 33 minutes earlier.

Area forecast discussion, Jan 13, 3:58 AM PST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
358 AM PST FRI JAN 13 2006

.SHORT TERM...
COLD AND VIGOROUS STORM SYSTEM BETWEEN 130 AND 140W LONGITUDE
CONTINUES TO MARCH EASTWARD THIS MORNING. VERY COLD AIR BEHIND THE
SYSTEMS COLD FRONT (FEW HUNDRED MILES WEST OF THE NORTHERN
CALIFORNIA COAST) IS EVIDENCED BY LOADS OF COLD AIR CUMULUS
DEVELOPMENT IN THE INFRARED SATELLITE ALL THE WAY SOUTH TO 30N
LATITUDE. A SECONDARY SHOT OF EVEN COLDER AIR ALOFT IS DIVING SOUTH
FROM THE GULF OF ALASKA AT ABOUT 45N/140W.

MODEL PROGS STILL BRING THE COLD FRONT INTO THE SIERRA AND WESTERN
NEVADA LATE FRIDAY AND SATURDAY MORNING. THE GFS HAS BEEN VERY
CONSISTENT IN THE LAST FEW RUNS...WITH EVEN THE SOMETIMES SQUIRRELLY
06Z RUN PLAYING BALL. TODAY WILL BE A VERY PLEASANT DAY AHEAD OF THE
COLD FRONT...WITH BREEZY AFTERNOON CONDITIONS AND TEMPERATURES NEAR
60 DEGREES FOR THE LOWER VALLEYS. MID LEVEL CLOUDS THIS MORNING ARE
BEGINNING TO DISSIPATE IN COVERAGE AS MODEST OVERRUNNING PUSHES INTO
NORTHERN NEVADA. THEREFORE...I EXPECT PARTLY CLOUDY SKIES TO
ACCOMPANY THE MILD TEMPERATURES THIS AFTERNOON.

TONIGHT AND SATURDAY...THE COLD FRONT MOVES THROUGH CALIFORNIA INTO
CENTRAL NEVADA. AHEAD OF THE FRONT FOR THE SIERRA...OROGRAPHIC FLOW
IS NOT IDEAL WITH MORE SOUTH THAN SOUTHWEST WINDS AT 700-500 MB.
HOWEVER...BEHIND THE FRONT THE FLOW GOES MORE SOUTHWEST TO WEST AND
THE ATMOSPHERE GETS VERY UNSTABLE FOR WINTER WITH AROUND 0C LIS AND
35-38 MODIFIED TOTAL TOTALS PROGGED BY THE GFS. THIS SHOULD KEEP
PRECIP GOING THROUGH SATURDAY...FOR QUITE A BIT OF POST-FRONTAL
SIERRA SNOWFALL. QPF PROGS ARE FOR ABOUT 1.5 INCHES OF LIQUID PRECIP
FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON FOR THE NORTHERN
SIERRA...WITH LESS FOR MONO COUNTY. THIS WOULD ARGUE FOR 15 INCHES
IN 24 HOURS AT A 10 TO 1 RATIO...A VERY SOLID SNOW ADVISORY.
HOWEVER...WITH BETTER RATIOS AFTER THE FRONT IN MUCH COLDER AIR...WE
COULD SEE ENOUGH FOR A HEAVY SNOW WARNING IN THE SIERRA. WITH BOTH
ADVISORY OR WARNING CRITERIA FOR SNOWFALL POSSIBLE...WILL LEAVE THE
WINTER STORM WATCH UP AS IS FOR THE DAYSHIFT.

FOR THE LOWER VALLEYS...SNOW LEVELS SHOULD FALL TO THE VALLEY FLOORS
BY MIDDAY SATURDAY. WITH THE HUGE INSTABILITY ALOFT AND A SECONDARY
VORT MAX PROGGED TO SLIDE THROUGH IN THE EVENING...SNOW SHOWERS
SHOULD GO ALL DAY WITH ACCUMULATIONS LOOKING PRETTY GOOD AT THIS
TIME. THE GFS PAINTS AN ESPECIALLY PERSISTENT PRECIP BAND AROUND
SURPRISE VALLEY...WHICH MAKES SENSE GIVEN THE SECONDARY SHOT OF COLD
AIR TO SQUEEZE OUT MORE SNOW SHOWERS SATURDAY AFTERNOON AND EVENING.

SATURDAY NIGHT...SNOW SHOWERS TAPER OFF AS THE SHORT WAVE MOVES
EAST. SUNDAY LOOKS CHILLY INDEED WITH -12 TO -15C AIR AT 700 MB
MOVING IN. WE WILL BARELY REACH 40 IN THE LOWER VALLEYS...WITH
SINGLE DIGITS AND TEENS FOR VALLEYS SUNDAY NIGHT. IT WILL BE A THREE
DOG NIGHT INDEED. SNYDER
&&

.LONG TERM...MONDAY THROUGH THURSDAY
SPLIT FLOW TO CONTINUE OVER THE EASTERN PACIFIC THROUGH THE PERIOD.
THE LATEST OPERATIONAL GFS IS NOW THE SLOWEST MODEL WITH THE
TUESDAY/WEDNESDAY SYSTEM. THE GFS BRINGS OVERRUNNING PRECIPITATION
TO THE SIERRA AND NORTHEAST CA TUESDAY WITH THE TROUGH MOVING
THROUGH CA WEDNESDAY. A QUICK LOOK AT THE LATEST ENSEMBLE CHARTS
SHOW A MAJORITY BRINGING THE TROUGH THROUGH FASTER...AROUND 12 HOURS
FASTER...SIMILAR TO THE ECMWF...CANADIAN AND UKMET. HAVE GONE WITH
THIS FASTER TIMING IN THE LATEST GRID PACKAGE...TRENDING POPS UPWARD
TUESDAY AND TUESDAY NIGHT. HAVE STAYED BELOW MOS GUIDANCE ON
TEMPERATURES...ESPECIALLY WEDNESDAY WHERE THE THINKING IS THE TROUGH
WILL HAVE MOVED EAST OF THE AREA RATHER THAN STILL BEING OVER CA.
MODELS ARE IN BETTER AGREEMENT THURSDAY AS RIDGE BUILDS OFF THE WEST
COAST WITH SURFACE HIGH TO THE NORTH AND COOL NORTH FLOW OVER THE
AREA KEEPING TEMPERATURES DOWN. RC
&&

.AVIATION...
VFR CONDITIONS THROUGH THIS AFTERNOON THEN DETERIORATING CONDITIONS
IN THE SIERRA AND NORTHEAST CA AFTER 03Z AS COLD FRONT APPROACHES.
WINDS WILL INCREASE FROM THE SOUTH THIS AFTERNOON AND CONTINUE
TONIGHT AHEAD OF THE NEXT FRONT. WIDESPREAD MVFR CONDITIONS DUE LATE
TONIGHT OVER THE SIERRA AND SPREADING ACROSS WESTERN NEVADA SITES
SATURDAY. RC
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH FROM THIS EVENING THROUGH SATURDAY EVENING
     FOR NVZ002.
     WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR NVZ003-NVZ005.
     LAKE WIND ADVISORY THIS AFTERNOON AND EVENING FOR LAKE TAHOE
     AND PYRAMID LAKE.

CA...WINTER STORM WATCH FROM THIS EVENING THROUGH SATURDAY
     EVENING FOR CAZ071-CAZ072.
     WINTER STORM WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     EVENING FOR CAZ070.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING
     FOR CAZ073.
&&
Hazardous weather outlook, Jan 13, 6:56 AM PST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
656 AM PST FRI JAN 13 2006

CAZ070>073-NVZ001>005-141500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
656 AM PST FRI JAN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT
SOUTHERLY WINDS WILL STRENGTHEN AND BECOME GUSTY AT TIMES THIS
AFTERNOON AND EVENING AS A DEEP TROUGH APPROACHES THE SIERRA AND
WESTERN NEVADA. IN ADDITION...LAKE WIND ADVISORIES HAVE BEEN
ISSUED FOR LAKE TAHOE AND PYRAMID LAKE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE ASSOCIATED COLD FRONT WILL MOVE INTO THE SIERRA EARLY SATURDAY
MORNING AND INTO WESTERN NEVADA BY MID DAY. SNOW LEVELS WILL
RAPIDLY DROP WITH THIS SYSTEM AS PRECIPITATION MOVES INTO THE
AREA. PLEASE REFER TO THE WINTER STORM WATCH /WWUS45 KREV
RNOWSWREV/ ISSUED FOR THE SIERRA...NORTHEASTERN CALIFORNIA...AND
FAR NORTHWESTERN NEVADA VALLEYS (INCLUDING RENO AND CARSON CITY)
FOR FURTHER DETAILS.

ANOTHER POTENTIALLY STRONGER SYSTEM LOOKS TO MOVE INTO THE REGION
ON WEDNESDAY BRINGING MORE SIGNIFICANT SNOWFALL TO THE SIERRA AND
WESTERN NEVADA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER EVENTS ACCORDING
TO ESTABLISHED CRITERIA.

JBONK

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:59 PM PSTWinter Storm WatchREVAlpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more13 hr
Jan 13, 11:26 AM PSTSnow AdvisoryREVAlpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more35 hr

Nearby

Wind Advisories in California, 2006Wind Advisories in Nevada, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.